WoRDSS banner


Deep-Sea taxon details

Checked: verified by a taxonomic editorNeopsammolyce occidentalis (McIntosh, 1885)

711082  (urn:lsid:marinespecies.org:taxname:711082)

accepted
Species
Checked: verified by a taxonomic editorPsammolyce occidentalis McIntosh, 1885 (superseded original combination)
marine
(ofChecked: verified by a taxonomic editorPsammolyce occidentalis McIntosh, 1885) McIntosh, William C. (1885). Report on the Annelida Polychaeta collected by H.M.S. Challenger during the years 1873-1876. Ser. Zoology. vol. 12 [part 34 of reports]: 1-554, plates 1-55, 1A-39A, & Annelida stations map., available online at https://biodiversitylibrary.org/page/50688426 [details]   
Checked: verified by a taxonomic editorDistribution Caribbean Sea  
Checked: verified by a taxonomic editortype locality contained in Caribbean Sea [from synonym] [view taxon] [details]
Read, G. (2012). Neopsammolyce occidentalis (McIntosh, 1885). In: Read, G.; Fauchald, K. (Ed.) (2017). World Polychaeta database. Accessed through: Glover, A.G., Higgs, N., Horton, T. (2017). World Register of Deep-Sea species at http://www.marinespecies.org/DeepSea/aphia.php?p=taxdetails&id=711082 on 2017-12-18

Date
action
by
2012-11-23 07:48:31Z
created

original description  (ofChecked: verified by a taxonomic editorPsammolyce occidentalis McIntosh, 1885) McIntosh, William C. (1885). Report on the Annelida Polychaeta collected by H.M.S. Challenger during the years 1873-1876. Ser. Zoology. vol. 12 [part 34 of reports]: 1-554, plates 1-55, 1A-39A, & Annelida stations map., available online at https://biodiversitylibrary.org/page/50688426 [details]   

redescription Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 15 [details]   

new combination reference  (ofChecked: verified by a taxonomic editorPsammolyce occidentalis McIntosh, 1885) Pettibone, M.H. (1997). Revision of the sigalionid species (Polychaeta) referred to Psammolyce Kinberg, 1856, Pelogenia Schmarda, 1861, and belonging to the subfamily Pelogeniinae Chamberlin, 1919. Smithsonian Contributions to Zoology. 581: 1-89., available online at http://hdl.handle.net/10088/5680
page(s): 15 [details]   
 
 Present  Inaccurate  Introduced: alien 
 

 

LanguageName 
Japanese Unreviewed: has not been verified by a taxonomic editorイッカクウロコムシ  [details]
INDEEP logo NHM logo NOC logo Soton logo WoRMS logo OBIS logo Plymouth University’s Marine Institute logo
Website hosted & developed by VLIZ · contact: WoRDSS Team